1. Can anyone tell me what i can take? I did take rennies last night as it was so bad I couldn't sleep. It's back again now. Do you think I'm not drinking enough water? I've had 2L today so far.

    [email protected]
     
  2. Avatar

    MiniMins.com Matched Content

  3. bunnycd

    bunnycd Full Member

    Posts:
    420
    Likes Received:
    45
    I had this and just drunk 4 litres of water and it went away - what did you eat? Soup?
     
  4. Mamma_caz

    Mamma_caz Have a serene day!!

    Posts:
    394
    Likes Received:
    25
    Zantac or another one of the 1 a day reliefs. It goes away eventually, also try Decaff Coffee a good one like Gold Blend as it tastes like the real thing/ or decaff Typhoo Tea.

    Caffiene is well known for causing heartburn.

    I had been taking a prescribed treatment for years, until I found out that it was the coffee & tea that caused it.

    Now I have Kenco Decaff and got the hubby on it too, and he says his joints feel better now.

    Hope this helps.

    xxxx
     
  5. Hmmm, today I've had a cranberry bar plus a black coffee!! I can easily manage without the coffee. I only usually have one cup a day but I'll stop having it now. Plus I'll nip round to the chemist now. Thanks for that

    Tx
     
  6. IslandBreeze

    IslandBreeze Castaway

    Posts:
    2,271
    Likes Received:
    100
    Hi
    Don't take Rennie unless it's the sugar-free version. The normal ones are full of sugar and will knock you out of ketosis. I get awful heartburn on this diet too and i find Zantac brilliant for this - but read the packaging before you take it.
    x
     
  7. canireallydothis!!

    canireallydothis!! Gold Member

    Posts:
    6,122
    Likes Received:
    261
    Diet:
    Cambridge!
    Gaviscon was a god send for me, the advance stuff x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...